Global dynamics of a mathematical model for the possible re-emergence of polio

Dénes, Attila, Székely, László: Global dynamics of a mathematical model for the possible re-emergence of polio.
Mathematical Biosciences, 293. pp. 64-74. ISSN 0025-5564 (2017)

[img] Text
Global dynamics of a mathematical model for the possible re-emergence of polio.pdf - Published Version
Restricted access: Registered users only

Download (884kB)
Item Type: Article
Journal or Publication Title: Mathematical Biosciences
Date: 2017
Volume: 293
Page Range: pp. 64-74
ISSN: 0025-5564
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3277011
DOI id: https://doi.org/10.1016/j.mbs.2017.08.010
Date Deposited: 2019. Mar. 23. 14:32
Last Modified: 2019. Mar. 23. 14:47
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14945
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year